Aa
A
A
A
Close
Birth Control (Contraception) Community
6.47k Members
Avatar universal

I cannot get...wet and I've stopped taking the pill two days ago.

Hello! To start with, I've been on the pill for six or five months and so far I didn't notice any problem until last week. I've noticed that I was very dry down there .Then, two days ago, I took my last pill and I wasn't as dry as before yet, I cannot get wet and I would like to know if there's still hope for me...
0 Responses
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.